A couple days ago I asked about a balance issue, but today my husband and daughter told me that my falls were really associated with my Dyskinesia. Does anyone has suggestions?
I had constant dyskinesia effecting my whole body untill my meds were reduced after successfull dbs surgery. I am now completely pd med free and no dyskinesia. This is a side effect of pd meds and there is a drug that can help called amantidine but it only effective on 50% of people as far as I am aware this is the only approved treatment in the UK.
Hi good people, good day.
I bid you greetings from down under Australia.
I acknowledge your question regarding dyskinesia.
Allow me to explain just what it is, as there sems to be much confusion out there, dear me.
Dyskinesia is caused by being, over medicated with dopamine replacements.
Further to that, dyskinesia can, and does present usually, after being on,
dopermine replacement therapy for about six to six and a half years.
Not everyone develops dyskinesia.
I had hyper dyskinesia. Let me tell you that, there is a marked difference
between, a resting tremor or the shakes, and dyskinesia.
Dyskinesia is best described as being erratic, un-natural movements
of the limbs, together with twisting and writhing of the torso and secom,
as well as un-natural movement of the neck and head.
It is a hideous conditon/symptom of that confounded impostor, we call Parknson's Condiion.
Most certainly dyskinesia can and does influance balance, causing falls.
As for bradykinesia, this is completely different to dyskinesa.
The symptoms being slow movements or, no movements at all.
These conditions and symptoms of bradikinesia are by far, the worst of all,
for those of us who live with Parkinson's Condition.
I hope this might clarify things for your most very good self.
I wish you well
MAINTAIN A WINNING POSITION.
STEWART / ALIVEO
might be worth you using a walking frame when your dyskinesia is playing up dbs definitely worth considering as most who have it can reduce the meds which stops dyskinesia.
Hi Bette, I am taking my sinemet 4 x a day 3 at 8 am 3 at. 11am and then I take 2 at 2pm and 2 at 5 or 6 pm . I am at my best up until dinner time then the dyskinesia comes around. I breathe heavily, can’t sit still, and my right side of my body jerks around! I have a lot of off times recently strarted inbrija at my doctors suggestion I tried it 1x a day not sure if it helps and also tried Azilect which made me nauseous. My neurologist says I may be a good candidate for DBS Because I cannot tolerate a lot of meds. I’m nervous about it and I don’t have any tremors or many motor symptoms mostly non-motor. Your thoughts?